# SDR SWIA201230792

- Difficulty date: May 16, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N919SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7657
- Aircraft time: 25,915 hours, 22,199 cycles
- System (JASC): 3810 · Potable Water System
- Part: Drain Mast
- Condition: Overheated
- Location: Potable Water
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFT POTABLE WATER DRAIN MAST WAS OVERHEATING AND CAUSING BURNING SMELL AROUND CARGO AREA.  (FLT 6407)  REPLACED AFT POTABLE WATER DRAIN MAST IN REFERENCE TO AMM.
